# SDR DALA2020110203546

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED ON LT FWD PRESSURE VAPOR BARRIER BULKHEAD WEB STATION 663 LBL 15 (SM) LT MLG WHEEL WELL.  VAPOR BARRIER BULKHEAD WEB STA 663 LBL 15 WAS REPARED, PER B737-800 SRM 57-10-10-2R REPAIR INSTRUCTIONS 5.
